Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been on accutane for 3 months and my face is slowly improving which was my main priorty going on this drug, but I've noticed that the acne on my back and chest have got a lot worse, like really bad, was never like this before. Anyway should the skin on my back and chest not also be improving if my face is, thanks?

Link to comment
Share on other sites

I've been on accutane for 3 months and my face is slowly improving which was my main priorty going on this drug, but I've noticed that the acne on my back and chest have got a lot worse, like really bad, was never like this before. Anyway should the skin on my back and chest not also be improving if my face is, thanks?

hey, if it helps, i've been having bacne (in places u couldn't imagine) right after i started my second round of tane. it seemed like it was chasing the acne all over my body to kill it :D

at the end of the course i was completely clear all over my body and my face.

the acne is coming back now 5 months after i'm off the tane, but don't worry, the odds of that happening are pretty low.

peace.

Link to comment
Share on other sites

I've been on accutane for 3 months and my face is slowly improving which was my main priorty going on this drug, but I've noticed that the acne on my back and chest have got a lot worse, like really bad, was never like this before. Anyway should the skin on my back and chest not also be improving if my face is, thanks?

Same here(been on for 2 months)... so it's probably normal.. let's hope they die soon:evil:

Link to comment
Share on other sites

I've been on accutane for 3 months and my face is slowly improving which was my main priorty going on this drug, but I've noticed that the acne on my back and chest have got a lot worse, like really bad, was never like this before. Anyway should the skin on my back and chest not also be improving if my face is, thanks?

I see that you are on 60mg/day. I'm wondering what you weigh?

Link to comment
Share on other sites

I've been on accutane for 3 months and my face is slowly improving which was my main priorty going on this drug, but I've noticed that the acne on my back and chest have got a lot worse, like really bad, was never like this before. Anyway should the skin on my back and chest not also be improving if my face is, thanks?

hey, if it helps, i've been having bacne (in places u couldn't imagine) right after i started my second round of tane. it seemed like it was chasing the acne all over my body to kill it :D

at the end of the course i was completely clear all over my body and my face.

the acne is coming back now 5 months after i'm off the tane, but don't worry, the odds of that happening are pretty low.

peace.

Yours came back?? that really sucks! I hope mine doesn't. how bad is it/ how much were u on ? how old are you?

Link to comment
Share on other sites

I've been on accutane for 3 months and my face is slowly improving which was my main priorty going on this drug, but I've noticed that the acne on my back and chest have got a lot worse, like really bad, was never like this before. Anyway should the skin on my back and chest not also be improving if my face is, thanks?

hey, if it helps, i've been having bacne (in places u couldn't imagine) right after i started my second round of tane. it seemed like it was chasing the acne all over my body to kill it :D

at the end of the course i was completely clear all over my body and my face.

the acne is coming back now 5 months after i'm off the tane, but don't worry, the odds of that happening are pretty low.

peace.

Yours came back?? that really sucks! I hope mine doesn't. how bad is it/ how much were u on ? how old are you?

check it out:

my post

Link to comment
Share on other sites

I've been on accutane for 3 months and my face is slowly improving which was my main priorty going on this drug, but I've noticed that the acne on my back and chest have got a lot worse, like really bad, was never like this before. Anyway should the skin on my back and chest not also be improving if my face is, thanks?

I see that you are on 60mg/day. I'm wondering what you weigh?

I weigh about 73kg. I should really have started on 80mg all the way, but I didn't realise that back then. My family doc started me on 20mg! Even though the most improvement I've seen so far was when I was on that 20mg for the month. Seeing a derm this week, so hopefully get upped, gona try and press for a 100mg!

Link to comment
Share on other sites

I've been on accutane for 3 months and my face is slowly improving which was my main priorty going on this drug, but I've noticed that the acne on my back and chest have got a lot worse, like really bad, was never like this before. Anyway should the skin on my back and chest not also be improving if my face is, thanks?

I see that you are on 60mg/day. I'm wondering what you weigh?

I weigh about 73kg. I should really have started on 80mg all the way, but I didn't realise that back then. My family doc started me on 20mg! Even though the most improvement I've seen so far was when I was on that 20mg for the month. Seeing a derm this week, so hopefully get upped, gona try and press for a 100mg!

For someone with significant chest/back acne, your dosage would be appropriate for someone who weighs from 30 to 40 kg. Therefore, it is no surprise that your chest/back acne does not respond. I hope you do get bumped up to at least 100 to 120mg/day.

Link to comment
Share on other sites

I had acne around my shoulders / collar bones and on my upper back, and it responded to the accutane much later than the acne on my face, so don't give up hope!

Link to comment
Share on other sites

my shoulder acne actually has been clearing faster than my face

Ditto! My back/shoulders cleared up within the first few weeks on 'tane. My face is still so-so (although I haven't broken out in about a month) with tons of red marks.

Link to comment
Share on other sites

I've been on accutane for 3 months and my face is slowly improving which was my main priorty going on this drug, but I've noticed that the acne on my back and chest have got a lot worse, like really bad, was never like this before. Anyway should the skin on my back and chest not also be improving if my face is, thanks?

I see that you are on 60mg/day. I'm wondering what you weigh?

I weigh about 73kg. I should really have started on 80mg all the way, but I didn't realise that back then. My family doc started me on 20mg! Even though the most improvement I've seen so far was when I was on that 20mg for the month. Seeing a derm this week, so hopefully get upped, gona try and press for a 100mg!

For someone with significant chest/back acne, your dosage would be appropriate for someone who weighs from 30 to 40 kg. Therefore, it is no surprise that your chest/back acne does not respond. I hope you do get bumped up to at least 100 to 120mg/day.

Well I think the recomended dose is 1mg for every kilo, so I should be on 75mg, but think my doc was too afraid to put my dose up. I vaguely remember reading that there's a rule in this country of a max dose of 80mg, but I'm not sure, I'll find out next week. I really hope this bacne's gona improve cause its definitely scarring. It never bothered me before until I started the tane.

Link to comment
Share on other sites

Well I think the recomended dose is 1mg for every kilo, so I should be on 75mg, but think my doc was too afraid to put my dose up. I vaguely remember reading that there's a rule in this country of a max dose of 80mg, but I'm not sure, I'll find out next week. I really hope this bacne's gona improve cause its definitely scarring. It never bothered me before until I started the tane.

A rule that limits the dosage of a medicine that is calculated by body weight is dumb, as it would completely ignore people over a certain weight (of course I don't live in the U.K., so I don't know if doing such a thing is common in the first place).

I'll keep my fingers crossed for you....

Link to comment
Share on other sites

A rule that limits the dosage of a medicine that is calculated by body weight is dumb, as it would completely ignore people over a certain weight (of course I don't live in the U.K., so I don't know if doing such a thing is common in the first place).

I'll keep my fingers crossed for you....

I remember reading somewhere about a European enquiring about why American's take such high dosages - he was from Belgium and he said he asked his doctor to go up to 50 or 60mg per day and the doctor said it was insane and cause too much damage. I guess they are a little more restrictive of dosages in Europe.

Link to comment
Share on other sites

For someone with significant chest/back acne, your dosage would be appropriate for someone who weighs from 30 to 40 kg. Therefore, it is no surprise that your chest/back acne does not respond. I hope you do get bumped up to at least 100 to 120mg/day.

Ok got reduced from 60mg to 20mg even though I weigh 75kg, was really surprised! Was put on prednisone, a steroid for 2 months as well, any ideas?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×